# SDR MALA040224

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 30,495 hours, 25,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: OFF1588
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING IN DTW CREW REPORTED FLAPS WOULD NOT EXTEND.  COMPLETED ALL FLAPS LANDING.  FLAPS WILL NOT EXTEND DN FLAPS 0 AT DTW ALL CB IN.  REMOVED AND REPLACED FLAP CONTROL VALVE S/N ON 1168, S/N OFF 1588 IAW SAAB MM CHAP 27 SEE 409 CARD FOR DEATILS, ALL CHECKS GOOD.
